Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Monotonicity of the differences of zeros of Bessel functions as a function of order


Authors: Lee Lorch and Peter Szego
Journal: Proc. Amer. Math. Soc. 15 (1964), 91-96
MSC: Primary 33.25
DOI: https://doi.org/10.1090/S0002-9939-1964-0158106-9
MathSciNet review: 0158106
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ch.-J. de La Vallée Poussin, Cours d'analyse infinitésimale, Vol. 1, 8th ed., Louvain, 1938 and New York, 1946.
  • [2] Lee Lorch and Peter Szego, Higher monotonicity properties of certain Sturm-Liouville functions, Acta Math. 109 (1963), 55-73. MR 0147695 (26:5209)
  • [3] -, Higher monotonicity properties of certain Sturm-Liouville functions. II, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 11 (1963), 455-457. MR 0158114 (28:1340)
  • [4] G. Szegö and P. Turán, On the monotone convergence of certain Riemann sums, Publ. Math. Debrecen. 8 (1961), 326-335. MR 0137818 (25:1267)
  • [5] P. Turán, On the zeros of the polynomials of Legendre, Časopis Pěst. Mat. 75 (1950), 113-122. MR 0041284 (12:824g)
  • [6] G. N. Watson, A treatise on the theory of Bessel functions, 2nd ed., Cambridge, England, 1944. MR 0010746 (6:64a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0158106-9
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society